# SDR SWAA2025081187046

- Difficulty date: June 30, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP PACK BATTERY EMERGENCY EXIT LIGHT ON ENTRY CEILING AT AFT GALLEY AREA (1 EA).   REPLACED EMERGENCY LIGHT POWER SUPPLY-BATTERY PACK ON ENTRY CEILING AT AFT GALLEY AREA (1 EA) I.A W B737-700 AMM 33-51-06-960-805. TEST IS OK.
